| Model Number |
TRUEMETRIX |
| Medical Device Problem Code |
Low Test Results (2458)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
04/20/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Initial complaint was not confirmed with the returned meter and test strips.Additional failure found on the qc investigation on 5/1/2018; returned meter and test strips produce e-7.Reported defect not reproduced with returned meter and test strip.Final root cause: rc-001 miscellaneous user induced contamination on the strip connector.Test strip udi# (b)(4).Note: manufacturer contacted customer (several attempts) in a follow-up call in order to ensure that the replacement products resolved the initial concern - unable to establish contact with the customer at this time.
Event or Problem Description
Consumer reported complaint for lo blood glucose test results.Husband is calling on behalf of the customer.The customer is concerned with tests results from results obtained of lo.The customer's expected fasting blood glucose test result range is 90 - 105 mg/dl.The customer feels well and did not report any symptoms.Medical attention is not reported as a result of the actual blood glucose results.Customer was unable to perform a back to back blood test during the call on (b)(6) 2018.The product is stored according to specification in the bedroom.The test strip lot manufacturer's expiration date is 06/14/2019 and open vial date is (b)(6) 2018.The meter memory was reviewed for previous test result history: (b)(6).